Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
Welcome! I am Dr. Altman, a licensed veterinarian and happy to answer your questions today.
The concern with these tablets is the caustic or burning nature to the gi tract
It is a concern she has vomited because it can cause damage to the esophagus
At this point please ensure she is drinking plenty of water and if you notice any blood in the vomit or her stool please seek a veterinary er in your area
In general these have primarily gi side effects of vomiting and diarrhea but if it causes stomach or esophageal ulcerations it can become more serious
Plenty of water would be used to dilute the polident in her gi tract and "flush" it out
But if you do note any more serious side effects and/ or the vomiting continues please seek a veterinary er in your are
OK, thanks. I'll keep an eye on her and make sure she drinks plenty of water. We have a fine Vet ER about a mile away if necessary.
And if she is vomiting the water please pull it away from her to minimize further issues
Can I assist with any additional questions this evening? I don't know why one of those would be tasty to Foxy! What dogs eat...
No, you've answered my question. Thanks and good night.
Good night, good luck to you both the next 24 hours
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION. Bonuses are always welcome. (I am not compensated in any other way). Thanks!
If you have additional questions after you rate the question, you are welcome to request me for additional conversations if I am on-line or by beginning your question "Dr. Altman..." or "Dogdoc4u..." and others will leave the questions for me. Good luck to you both!!!